Well I figured I should be talking this through with my cyber friends so here goes.
Those of you that have been with me for a while will know that I struggle with a psoriasis and with psoriatic arthritis/fibromyalgia, today I am back to see the consultant for my skin, after feeling totally let down by the system and one doctor not talking to the other I was put on a drug called Acitretin basically the drug that I need is so expensive no-one seems to be able to give the go ahead for it. so reluctantly I accepted the Acitretin, only to find out that they can only keep me on this drug for 6 months so basically it is a stop gap drug until they figure out what to do with me.
To my horror I seemed to have every side affect that the drug could offer me and more of a horror reared it's head over the past couple of weeks. I'm starting to loose my hair. It's everywhere I turn, shower, sink, keyboard, desk, shoulders. okay no bald patches as yet but if it keeps coming out at the rate it is now then it is only a matter of time. I do have psoriasis on my scalp but not enough to warrant my hair falling out and the itchiness I am experiencing.
Chris is coming with me today, more for moral support than anything else but hopefully he will be able to get across just how much this is effecting my life now.
So friends please keep your fingers crossed for me to get a good result from the consultant, failing that I'm going to shave my head before the bald patches appear ha ha!